Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operators on Banach lattices and the Radon-Nikodým theorem


Author: William Feldman
Journal: Proc. Amer. Math. Soc. 100 (1987), 517-521
MSC: Primary 47B55; Secondary 46B30
DOI: https://doi.org/10.1090/S0002-9939-1987-0891156-9
MathSciNet review: 891156
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For positive operators between Banach lattices a concept of absolute continuity is considered. On an AM-space with order unit norm, $ S$ is shown to be absolutely continuous with respect to $ T$ if and only if there is an approximation of $ S$ by finite sums of operators of the type $ q \circ T \circ h$ where $ h$ and $ q$ are multiplication operators or orthomorphisms. Given $ T$ compact, compactness of $ S$ is characterized.


References [Enhancements On Off] (What's this?)

  • [1] C. D. Aliprantis and O. Burkinshaw, Principles of real analysis, North-Holland, New York, 1981. MR 607327 (82j:28001)
  • [2] -, Locally solid Riesz spaces, Academic Press, New York, 1978. MR 0493242 (58:12271)
  • [3] -, Positive operators, Academic Press, New York, 1985. MR 809372 (87h:47086)
  • [4] P. G. Dodds and D. H. Fremlin, Compact operators in Banach lattices, Israel J. Math. 34 (1979), 287-320. MR 570888 (81g:47037)
  • [5] W. Haid, Sätze von Radon-Nikodym-typ für Operatoren auf Banachverbänden, Dissertation, Univ. of Tubingen, 1982.
  • [6] N. J. Kaiton and P. Saab, Ideal properties of regular operators between Banach lattices, Illinois J. Math. 29 (1985), 382-400. MR 786728 (87a:47064)
  • [7] W. A. J. Luxemburg, Some aspects of Riesz spaces, Univ. of Arkansas Lectures Notes in Math, Vol. 4, Fayetteville, Ark, 1979. MR 568706 (83f:46010)
  • [8] H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, New York, 1974. MR 0423039 (54:11023)
  • [9] -, Functional analysis: Surveys and recent results, North-Holland Math. Studies, Vol. 90, North-Holland, New York, 1984.
  • [10] A. W. Wickstead, The structure of space of a Banach lattice, J. Math. Pures Appl. 56 (1977), 39-54. MR 0477671 (57:17188a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 46B30

Retrieve articles in all journals with MSC: 47B55, 46B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891156-9
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society